# SDR ASAA2024040249499

- Difficulty date: April 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESS DOOR 311BL AFT LWR CUTOUT HAS SURFACE CORROSION ON SKIN SURFACE     GROUNDED - YES. REMOVED CORROSION AFT FUSELAGE DOOR 311BL IAW B737-800 SRM 53-00-01-1A-1. ORIG THICKNESS .080" PER B737-800 53-80-01 (LOCATION ONE STA 1064) REMOVED .005", REMAINING .075".(LOCATION TWO STA 1042) REMOVED .008", REMAINING .072". BOTH LOCATIONS FOUND WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-1. RESTORED FINISH IAW B737-800 SRM 51-20-01 AND AMM 51-21-72 AND AMM 51-21-73.
